# SDR A6WA201140905

- Difficulty date: October 15, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 20,373 hours, 19,529 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL SMELL IN CABIN, APPROX AT ROWS 5-8 ON GROUND.  R & R PAX SIDEWALL LIGHT AT SEATS 7DF IAW AMM 33-21-07.  R & R PAX CEILING LIGHT AT SEATS 7DF IAW AMM 33-21-01.  R & R SIDEWALL LIGHT AND CEILING POWER UNITS IAW 33-21-04.  OPS CHECK GOOD.
